Cookies?
Library Header Image
LSE Research Online LSE Library Services

A smoothed least squares estimator for threshold regression models

Seo, Myung Hwan and Linton, Oliver (2007) A smoothed least squares estimator for threshold regression models. Journal of Econometrics, 141 (2). pp. 704-735. ISSN 0304-4076

Full text not available from this repository.
Identification Number: 10.1016/j.jeconom.2006.11.002
Item Type: Article
Official URL: http://www.sciencedirect.com/science/journal/03044...
Additional Information: © 2007 Elsevier
Subjects: H Social Sciences > H Social Sciences (General)
Sets: Collections > Economists Online
Departments > Economics
Date Deposited: 11 Jul 2008 16:55
Last Modified: 01 Oct 2010 09:11
URI: http://eprints.lse.ac.uk/id/eprint/19333

Actions (login required)

View Item View Item